# SDR SWAA2013021512723

- Difficulty date: December 11, 2012
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 78,642 hours, 65,503 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435277
- Part serial: BN860
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK-AROUND FOUND 1" DELAMINATION ON TRAILING EDGE OF OUTBOARD FT FLAP APPROX 12" FROM INBOARD END.  REMOVED AND REPLACED LEFT OUTBOARD AFT FLAP.  P/N: 65-46435-277 S/N OFF: BN-860 S/N ON: 966 L/H AFT
